The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by The Annals of Probability and The Annals of Statistics.
Volume 25, Number 1
Publication Date: March, 1954
A Single-Sample Multiple Decision Procedure for Ranking Means of Normal Populations with known Variances
Robert E. Bechhofer; 16-39
Universal Bounds for Mean Range and Extreme Observation
H. O. Hartley and H. A. David; 85-99
Some Theorems for Partially Balanced Designs
W. S. Connor and W. H. Clatworthy; 100-112
Admissible Tests for the Mean of a Rectangular Distribution
Allan Birnbaum; 157-161
The Monotonicity of the Ratio of Two Noncentral $t$ Density Functions
William Kruskal; 162-165
Correction to "On Certain Classes of Statistical Decision Procedures"
H. S. Konijn; 170-171